MathSciNet Relay Station
MathSciNet bibliographic data
MR744867 (85e:22023) 22E46 (22E45)
Knapp, A. W.; Zuckerman, Gregg J. Correction: "Classification of irreducible tempered representations of semisimple groups'' [Ann. of Math. (2) 116 (1982), no. 2, 389–501; MR 84h:22034ab]. Ann. of Math. (2) 119 (1984), no. 3, 639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement